# SDR ASAA2022082739684

- Difficulty date: August 27, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 31,541 hours, 9,890 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 40CNM5
- Condition: Faulty
- Location: Lower Nose Compt
- Part time: 33,705 hours, 10,300 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH RADAR IN AUTO, CA ND DISPLAYS EQUIVALENT OF MANUAL RADAR & SET AT APPX. 4 DEGREES DOWN TILT. IN MANUAL MODE, BOTH CA AND FO DISPLAYS ARE NORMALLY FUNCTIONING. GROUNDED - YES. PERFORMED OPS CHECK OF WEATHER RADAR SYSTEM. NO FAULTS FOUND, COULD NOT DUPLICATE FAULT. DUE TO HISTORY, REMOVED AND REPLACED WEATHER RADAR RECEIVER/TRANSCEIVER AS PRECAUTIONARY IN REFERENCE TO B737-900 AMM 34-43-41. OPS CHECK GOOD.
